# SDR SWAA2025040801235

- Difficulty date: March 1, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL LOCATED BTW BS 344 TO BS 360 BL 0 WL 208.1 AT FWD GALLEY AREA 2025-171879<[01] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BTW BS 344 TO BS 360 BL 0 WL 208.1 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02 AND DWG 141A5400;SHEET 32 AND REV:-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BTW BS 344 TO BS 360 BL 0 WL 208.1 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02 AND DWG 141A5400;SHEET 32 AND REV:-. SEE INDIVIDUAL SIGN OFF BELOW.
